# SDR IXXA96151

- Difficulty date: August 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N735PL
- Make and model: Doug DC-8-62
- Aircraft serial: 46153
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Corroded
- Location: Rt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, THE RIGHT INBOARD AILERON LOWER PLATING WAS FOUND TO BE CORRODED.  REPAIR TO THE PLATING WAS ACCOMPLISHED IAW FAA DER APPROVED REPAIR B12-R09.  (M)
